# SDR ASAA2022062738874

- Difficulty date: June 27, 2022
- Submitted: June 30, 2022
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 50,495 hours, 15,231 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 607551005
- Part serial: 030839423
- Condition: Warning Light
- Location: Left Wing
- Part time: 50,489 hours, 15,229 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF #1 MAIN FUEL TANK AFT PUMP LOW PRESSURE LIGHT ILLUMINATED. GROUNDED - YES. INSPECTED AND TROUBLESHOOT IAW B737-800 FIM 28-22 TASK 814. REMOVED AND REPLACED #1 MAIN TANK AFT BOOST PUMP AND OPS CHECK IAW B737-800 AMM 28-22-14. NORMAL INDICATION RESTORED. GROUND VERIFICATION GOOD. SEAMC SCOTT NOTIFIED. ACFT OK FOR SERVICE.TSAR174M.
